# SDR JUL2003F00000

- Difficulty date: May 28, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N276MA
- Make and model: Cessna 208
- Aircraft serial: 20800276
- Engine: Pwa PT6A114
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Adapter
- Part number: 3014795
- Condition: Defective
- Location: Fuel Nozzle
- Part time: 395 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FUEL NOZZLES FOR CLEANING, FOUND ROLL PIN IN SECONDARY HOLE.  NOTIFIED MFG OF CONDITION.
